# SDR C2XA99IA202

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L610549
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED A POSSIBLE BRAKE PROBLEM ON THE NR 1 BRAKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE NR 1 MAIN WHEEL ASSEMBLY OUTBOARD WHEEL BEARING HAD FAILED CAUSING AXLE DAMAGE.  MAINTENANCE REMOVED AND REPLACED THE SWING LEVER ASSEMBLY, BRAKE ASSEMBLY, AND WHEEL ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
